Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suggest treatment for erectile dysfunction

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 1998
Answered : 415 Questions
Question
Hello Doctor
I am 32 years unmarried... I am unable to maintain erection. Even if i get erection it lasts only for a short time only as long as i look onto some obscene stuff..... Kindly suggest me a medication to prolong the erection period.. Also suggest me a medication to increase semen volume.. Thanking you
Posted Thu, 28 Aug 2014 in Sexual Health
 
 
Answered by Dr. Susanta Padhy 29 minutes later
Brief Answer:
Phosphodiasterase inhibitor-5 group of drugs helps

Detailed Answer:
Hi XXXXXXX

Thanks for the query

Phosphodiasterase inhibitor-5 group of drugs like tardalafil, sildenafil etc does help in maintaining erection. But such drugs must be taken under supervision of a physician and should not be taken 2-3times per week.

Semen volume may increase with some androgen hormone replacements like testosterone etc. But usually the need for increase in semen volume is psychological. There are no medical reasons for such need. This can better be evaluated by an Endocrinologist before attempting to consume such hormones as they may have potential side effects

Hope this answers the query

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor